Latuda make feel like must keep moving all the time. Why?

Answers (3)

Anonymous

26 Jul 2012

Hello,

There are 2 side effects which may be causing what you are experiencing agitation and restlessness, they are considered to be "common" side effects but if they persist I suggest you contact your Dr.

http://www.drugs.com/sfx/latuda-side-effects.html

Take care,

maso.-

Votes: +0

26 Jul 2012

These meds do tend to make us anxious, ants-in-out-pants. If you've been on this more than 3-weeks and still get this, I would tell the Doc, maybe a dose adjustment or change is needed. Hope this helps.

Votes: +0

13 Oct 2013

This is what I think it is.
Akathisia, or acathisia, is a syndrome characterized by unpleasant sensations of inner restlessness that manifests itself with an inability to sit still or remain motionless

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Regarding BPD, what is latuda supposed to "do" e.g. in changing thoughts & behaviors?

I have been dx w/ bipolar disorder & borderline personality disorder. I've had some minor setbacks, but now I'm on medical leave from ...

1 answer 18 Dec 2011

Bipolar Disorder - is 1450 mill a grams a lot for taking it 23 years ?

Is 800 mills a lot of seroquel? I just started latuda i hope this works for me? but if you can give me any info please feel free and thankyou Im ...

2 answers 17 Feb 2012

When you take Latuda is it necessary to have a 350 calorie meal or could I have less?

Or could it be 175 calories for full effect. Also would this be less impact on the D2 receptor (restless movements)Thank you for your help.

1 answer 30 Apr 2012

Borderline Personality Disorder - hello :)) how can I become a member of this group too ? xoxo?

i think i have borderline too, as I have the syptoms listed here: http://www.drugs.com/enc/borderline-personality-disorder.html and i am taking ...

2 answers 3 May 2012

Does anyone here have drug induced psychosis?

My psychiatrist says I have drug induced psychosis, I've been taking 40mg latuda for a month now and just upped the dose to 80mg(prescribed by ...

2 answers 28 May 2013